# SDR UPS06246065

- Difficulty date: January 17, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI TRANSVERS STIFFENER AT BS 745 ABOVE BREATHER WEB AT BS 745 IN DELTA BEAM AREA FOUND CORRODED ON REMOVAL.  PLEASE REMOVE CORROSION, REINSPECT AND RECTIFY IF NECESSARY.  CORROSION OUTSIDE LIMITS IAW SRM 51-10-06.  TO FACILITATE REMOVE OF FASTENERS ON RT SIDE GND LEAD GANG PLATE REMOVED IAW SRM 51-30-02.  NEW STIFFENER WAS PRE-DRILLED BEFORE INSTALLATION THEN INSTALLED AND REAMED INSITU IAW SRM 51-30-02.  BONDING CHECK CARRIED OUT ON GND LEAD GANG PLATE IAW MM 20-20-01 ON REINSTALLATION IAW SRM 51-30-02.
